# SDR PNSA020702

- Difficulty date: July 18, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- Aircraft time: 24,259 hours
- Engine: Garrtt TPE33111U
- Engine time: 23,766 hours, 15,590 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 8934825
- Part serial: 0035013889
- Condition: Cracked
- Part time: 23,766 hours, 15,590 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Engine removed for low power. During disassembly found 2nd stage compressor missing one piece from trailing edge of vane appeared to be fatigue crack.
